On stability of difference schemes for hyperbolic multipoint NBVP with Neumann conditions


YILDIRIM Ö. , UZUN M.

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1759
  • Doi Number: 10.1063/1.4959708
  • City: Almaty
  • Country: Kazakhstan

Abstract

In this work, a multipoint nonlocal boundary value problem (NBVP) for hyperbolic equations with Neumann conditions is considered. Third and fourth order of accuracy stable difference schemes for solving this problem are presented. Efficiency of these schemes are tested via MATLAB implementation.